Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

How does birth control affect YOU, personally?

Does it make you happier? depressed? more cramps? less cramps? more tired? more energy? more moody? less moody?

Answer Question
 
mhaney03

Asked by mhaney03 at 10:08 PM on Nov. 12, 2010 in Health

Level 17 (3,320 Credits)
Answers (10)
  • Doesn't affect me at all,he got a vasectomy!
    butterflyblue19

    Answer by butterflyblue19 at 10:09 PM on Nov. 12, 2010

  • Well my hubby would say it makes me more moody... BUT WHAT THE HECK DOES HE KNOW! ;)
    Jambo4

    Answer by Jambo4 at 10:10 PM on Nov. 12, 2010

  • I started the pill a week or so before my wedding, and I thought I was going nuts! I was already emotionally fragile because I was terrified of marriage, but once I started the pill, I was have rediculous depression, anxiety, and sleeplessness. I can't remember, I think I might have tried another pill, too, with the same result. I drew a picture of an angry, lumpy, hairy, stinky bride to show how I felt, under which were the words "No wonder birth control works." The doctor switched me to the nuvaring which was much better, but after a year of depression it suddenly occured to me the Nuvaring might have something to do with it. Sure enough, I got off that and my mood improved. Now I only use condoms. It's just not worth the misery!
    Adelicious

    Answer by Adelicious at 10:38 PM on Nov. 12, 2010

  • I tried different hormonal ones and turned into a bitch! A pimple faced bitch. Oh man, I broke out worse on birth control than I ever did going through puberty.
    Nanixh

    Answer by Nanixh at 10:41 PM on Nov. 12, 2010

  • When I was on it, I think it was Lo-Ovral it was supposed to make my periods lighter, but I spotted the whole month. I was on Tri-Levlen with no problems. My husband got a vasectomy so life is great now.
    Izsarejman

    Answer by Izsarejman at 10:45 PM on Nov. 12, 2010

  • umm i just had the mirena iud removed.. it amde my life hell... bleeding for the first year everyday, then infection after infection... come to find out the thing was in UP SIDE DOWN!!!! idk how it happened but it did! even when i was on the pill i was not a happy girl....
    2boysmommy.js

    Answer by 2boysmommy.js at 11:10 PM on Nov. 12, 2010

  • i was on the pill (ortho cyclen) until recently. the only thing i really notice now is i have more of a sex drive and im eating like crazy and am starting to get a belly back.
    shoot4thestars

    Answer by shoot4thestars at 1:26 AM on Nov. 13, 2010

  • It makes me crazy after a while. I'm fine at first, then slowly turn into psycho-mommy. After this baby it's non-hormonal bc for us.
    preacherskid

    Answer by preacherskid at 10:01 AM on Nov. 13, 2010

  • Just makes me fat
    MommyH2

    Answer by MommyH2 at 1:56 PM on Nov. 13, 2010

  • i had the depo for 2 1/2 yrs and gained alot of weight and lost alot of hair at first but havent had a period since my son was a week old and switched from that to the iud and still no period and its been 3 yrs with no period but still get cramping....
    honesty33

    Answer by honesty33 at 9:40 AM on Nov. 14, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Sore back

Next question overall (Hobbies & Crafts)
Anyone like to bow hunt?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN